# SDR 2007UALA02072

- Difficulty date: June 15, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 53,812 hours, 19,800 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BULLNOSE EMERGENCY LIGHTS ABOVE ROWS 10 AND 13, ALL FIRST CLASS FLOOR EEL LIGHTS & DOOR 2R OUTSIDE EMERGENCY LIGHT ARE INOPERATIVE.  *S/D*  REPLACED BATTERY ASSEMBLY OVER 2 RIGHT.
